# SDR SWIA2020040149802

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICK ANGLE (LOWER SILL AREA) HAS CORROSION 310 TO 349         (C-CHECK)   RO:3/29/2020BLENDED AND EVALUATED PAX DOOR KICK ANGLE OUT OF LIMITS REF CRJ 700 SRM. / REMOVED & REPLACED PAX DOOR KICK ANGLE (P/N SH670-31875-3) REF BOMBARDIER DWG AND CRJ700 SRM. SKYCARD COMPLIED WITH
